# SDR SIMA20140526011

- Difficulty date: May 26, 2014
- Submitted: July 3, 2014
- Operation: Air carrier
- Aircraft: N644AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145204
- Aircraft time: 34,921 hours, 31,269 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support Angle
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR RAMP SUPPORT ANGLE IS CRACKED AT FRAME 65.  R & R CARGO DOOR RAMP SUPPORT ANGLE AT FRAME 66 IAW SRM 51-40-02.
